# SDR YYFA20120627001

- Difficulty date: June 27, 2012
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,558 hours, 40,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT LAVATORY SMOKE DETECTOR ALARM SOUNDED IN FLIGHT.  INSPECTION FOUND FALSE ALARM. INSPECTED LT LAV SMOKE DET AND FOUND NO DEFECTS.  OPS CHECKED AND TESTED IAW CMM 26-10-02, PG 504.  OPS CHECKED COULD NOT DUPLICATE FALSE ALARM.
